# SDR SIMA20131113001

- Difficulty date: November 13, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 8,460 hours, 5,350 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: B3374B3393
- Condition: Inoperative
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THAT DURING APPROACH,  RECEIVED A SLAT FAIL CAUTION MESSAGE ON EICAS.  CHECKLIST COMPLETED AND FAILURE STILL EXISTED.  DECLARED AN EMERGENCY AND REQUESTED CFR ON FIELD.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.   REMOVED AND REPLACED SLAT ACTUATOR NR 6 IAW AMM 27-81-09. OPS CHECKED GOOD. REMOVED AND REPLACED SLAT ACTUATOR NR 5 IAW AMM 27-81-09. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
